Scheduled System Maintenance:
On Monday, April 27th, IEEE Xplore will undergo scheduled maintenance from 1:00 PM - 3:00 PM ET (17:00 - 19:00 UTC). No interruption in service is anticipated.
By Topic

Infinite integral transforms in diffraction theory

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Clemmow, P.C. ; University of Michigan, Ann Arbor, MI, USA

It is emphasized that rather flexible general solutions of the scalar wave equation formed by integrating a separable solution over a separation "constant" are of direct application in certain boundary value problems if an appropriate infinite integral transform is available. The theory, on these lines, of the diffraction of a scalar plane wave in turn by a circular cylinder, a sphere, and a parabolic cylinder is briefly indicated.

Published in:

Antennas and Propagation, IRE Transactions on  (Volume:7 ,  Issue: 5 )